# SDR USAA980497

- Difficulty date: October 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N524AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23859
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 951
- Part time: 35,957 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - DURING CX-4 CHECK VISUAL INSPECTION, FOUND A .25 INCH CRACK STATION 951 WL 251.77 UPPER HINGE ARM CENTERLINE EXTERIOR SKIN.  INSTALLED REPAIR DOUBLER PER SRM 53-60-01 FIG 205.  (M)
